Has anyone else experienced bruising on the legs that never seems to go away? I bruise easily but I've also noticed that I still have visible bruising from over a year ago that has not gone away and was just wondering if it was related to EM at all...
Have you been tested for blood disorders? I am not saying you have one only that EM is caused by some blood disorders.
I would definitely see your doctor about that.It sounds as if your blood may be too thin. I don't have a known blood disorder but I do have the opposite of excessive bruising with multiple DVT's with no known cause at this point.
Please let us know what your doctor thinks may be causing this.
I hope you get this figured out soon.
Hi Pink Cadillac.
If these bruises are where you flare, then it may be that you have fragile capillaries that break easily and are constantly being assaulted by your flares. Another possibility may be that you are taking medications that increase bleeding and bruising. So many of our meds do that, e.g., both Lyrica and Cymbalta do and so does aspirin. I would definitely check with your MD to rule out other possibilities or to look at other medication options.
I have EM and EDS type III. I can't have any amount of aspirin without bruising (even a baby aspirin a week).